# SDR AU990902

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951010011
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATOR EXCEEDED BACKLASH LIMITS IAW PILATUS AMM TR 27-12 P9 WITH ONE ACTUATOR EXHIBITING HIGH GREASE LEAKAGE.
